Clin Psychopharmacol Neurosci.  2015 Aug;13(2):215-217. 10.9758/cpn.2015.13.2.215.

Multimodal Hallucination (Audio-visual, Kinaesthetic and Scenic) Associated with the Use of Zolpidem

Affiliations
  • 1Department of Psychiatry, JSS Medical College, Mysore, India. akashji1972@gmail.com
  • 2Department of Medicine, JSS Medical College, Mysore, India.

Abstract

We are reporting a case of zolpidem induced multimodal hallucinations in a 22 year old female without any history of psychiatric disorders. Zolpidem, by acting on gamma-amino butyric acid type A receptor has a potential to cause a paradoxical reaction and there also exists a possibility of an induced delirium with its use. This case reports evaluates its potential to cause multimodal hallucinations. Zolpidem needs to be prescribed judiciously with the caution of potential side effects particularly in females.

Keyword

Multimodal hallucinations; Zolpidem; Sleep initiation and maintenance disorders
Full Text Links
  • CPN
Share
  • Twitter
  • Facebook
Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr